Certain new boundary value problems for a certain kind of partial differential equations. III
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1283-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a13,
author = {N. I. Brisch and N. J. Yurchuk},
title = {Certain new boundary value problems for a certain kind of partial differential equations. {III}},
journal = {Differencialʹnye uravneni\^a},
pages = {1283--1295},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a13/}
}
TY - JOUR AU - N. I. Brisch AU - N. J. Yurchuk TI - Certain new boundary value problems for a certain kind of partial differential equations. III JO - Differencialʹnye uravneniâ PY - 1969 SP - 1283 EP - 1295 VL - 5 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_7_a13/ LA - ru ID - DE_1969_5_7_a13 ER -
N. I. Brisch; N. J. Yurchuk. Certain new boundary value problems for a certain kind of partial differential equations. III. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1283-1295. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a13/